# SDR ASAA0781747

- Difficulty date: May 26, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 50,838 hours, 25,196 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 595305077
- Condition: Dented
- Location: Bs 279-303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED BEYOND SRM 53-4 LIMITS.  CUT OUT DAMAGED AREA OF SKIN.  INSTALLED FILLERS FINGER DOUBLERS AND REPAIR DOUBLER PER SRM 53-4 AND SRM 51-10-3.
